Monday, March 28, 2005

Whew!

Last week was ugly! Sorry no post....but I was pretty grumpy so it is just as well!

Hmm, where to start?

Rakkasah: Overwhelming, wonderful, exhausting. All that and more! I belive it was about an 8 hour trip down. Rained all the way home, that sorta stank.

I got to see big names in bellydance, like Suzanna DelVechhio, Fat Chance BellyDance, Jim Boz. Dancers from Germany, Switzerland, Japan and Australia. Probably 100 vendors of shiny things..woo hoo!

Knitti Me: I am so pleased I finally got to meet a fellow knitblogger in real life! Marie drove more than 1.5 hours to spend part of the day with me! She brought me gifts! She made me a beautiful beaded bracelet with matching stitch marker, black hematite type beads (? Is that right marie?) with silver and crystal accents and a kitty charm. She also brought me wonderful bath salts that smell like almonds...which I am saving for the first bath in my new house. :)

Marie was funny, and charming, and a great sport. It was indeed like meeting an old friend. Thank you Marie! I hope we can manage a visit when you hit Portland next! By the way, I did get your email, I am just waaaaaaay behind. :)

The Diet: I am at 12 days. I think I have lost about 10-12 pounds, but I was getting sort of obsessive about the scales so I decided to only weigh at my Tuesday nutrition class. First week I lost 7.5 pounds! Some days are harder than others, but I can say for the first time in my life, I have not cheated on this once! I haven't even licked a spoon or put anything in my mouth that is not on the program. This is pretty darn huge for me!

Last week was difficult for a variety of reasons, not the least of which I am changing antidepressants. I have been taking Paxil for 9 years....and felt a need for something different. The Paxil has kept me from going into a deep, deep depression, but it has also kept me from having a whole lot of emotions at all. So, the doc is trying me out on Prozac. Last week I took both full strength, now I am cutting my Paxil while I continue the Prozac over a three week period. Last week was ugly. I doubt I need to say more. :)

Knitting: Working on the second Lagoon sock, which I mightily fugged up, but I do not care. The socks are for me, I am the only one who will know. I continue to work on the F&F scarf and the "Thermal" scarf for Dulaan.

In preparation for moving, I packed all my knitting books. Every one. I will keep out sock yarn and my sock book along with the two scarves and everything else is getting packed....Woo hoo!

so, that is a short and sweet version of me. Doing much, much better this week....and yes, I do realize it is only Monday, but I have a positive attitude, dude!

5 comments:

Bliss said...

Whew! Sending hugs & lots of good thoughts your way. You have a lot going on at one time with diet and change of meds...be kind to yourself.

I'm totally jealous of you getting to meet Marie - she is such a sweetie! I'm sure she was thrilled to meet you, too!

Knitti-me said...

Whew! is right. That cross over of meds is quite an ordeal. I know about the Paxil - I was on it for quite a while and I was "Flat" - no highs or lows, very emotionless. I can remember times like, "Oh, my child is playing out on an extremely busy street, I suppose I should go out and get him (yawn)."

You know me - I try to be gracious, but the only time(s) I start yelling at complete strangers is when I run out of meds and I can't affort the next bottle. The last time, I'm driving in the parking lot and this woman pulls out right in front of me and she's on a cell phone. I roll down my window and start yelling at her to get off her f*cking phone!

FDF said...

Tramadol is in a class of drugs called benzodiazepines. Tramadol affects chemicals in the brain that may become unbalanced and cause anxiety.

FDF said...

Propoxyphene is in the FDA pregnancy category D. This means that Propoxyphene is known to be harmful to an unborn baby. Do not take this medication without first talking to your doctor if you are pregnant or could become pregnant during treatment.

Vicodin said...

Carisoprodol may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives